Lorenz dominance for transformed income distributions: a simple proof

Tatiana Damjanovic

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)

    Abstract

    This article provides a simple proof of the Lorenz dominance criterion for two non-decreasing income transformations. The criterion is extended to the most general case, with only very mild restrictions on the form of initial income distribution or the properties of the income transformations. (c) 2005 Elsevier B.V. All rights reserved.

    Original languageEnglish
    Pages (from-to)234-237
    Number of pages4
    JournalMathematical Social Sciences
    Volume50
    Issue number2
    DOIs
    Publication statusPublished - Sept 2005

    Keywords

    • inequality
    • income transformation
    • Lorenz dominance
    • INEQUALITY

    Fingerprint

    Dive into the research topics of 'Lorenz dominance for transformed income distributions: a simple proof'. Together they form a unique fingerprint.

    Cite this